CSpace

Browse/Search Results:  1-10 of 39 Help

Selected(0)Clear Items/Page:    Sort:
Normalized solutions of mass subcritical Schrodinger equations in exterior domains 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2022, 卷号: 29, 期号: 3, 页码: 25
Authors:  Zhang, Zexin;  Zhang, Zhitao
Favorite  |  View/Download:17/0  |  Submit date:2022/04/29
Normalized solution  Critical point  Minimax theorem  Schrodinger equation  Exterior domain  
Decay for turbulent solutions of the magneto-hydrodynamic equations in an exterior domain 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2020, 卷号: 61, 期号: 9, 页码: 20
Authors:  Liu, Zhaoxia;  Han, Pigong
Favorite  |  View/Download:35/0  |  Submit date:2021/01/14
On local strong solutions to the three-dimensional nonhomogeneous Navier-Stokes equations with density-dependent viscosity and vacuum 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2019, 卷号: 46, 页码: 58-81
Authors:  Lu, Boqiang;  Song, Sisi
Favorite  |  View/Download:60/0  |  Submit date:2019/03/05
Incompressible Navier-Stokes equations  Density-dependent viscosity  Vacuum  Strong solutions  
Global solution to 3D spherically symmetric compressible Navier-Stokes equations with large data 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2018, 卷号: 40, 页码: 260-289
Authors:  Guo, Zhenhua;  Wang, Mei;  Wang, Yi
Favorite  |  View/Download:133/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  3D spherically symmetric  Global weak solution  
Solving Helmholtz equation at high wave numbers in exterior domains 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2017, 卷号: 298, 页码: 221-235
Authors:  Wang, Kun;  Wong, Yau Shu;  Huang, Jizu
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
Helmholtz equation  High wave number  Local refinement  Polar and spherical coordinates  Pollution-free scheme  
The Landis-Oleinik conjecture in the exterior domain 期刊论文
ADVANCES IN MATHEMATICS, 2016, 卷号: 302, 页码: 190-230
Authors:  Wu, Jie;  Zhang, Liqun
Favorite  |  View/Download:29/0  |  Submit date:2018/07/30
Carleman estimates  Unique continuation  Backward uniqueness  Landis and Oleinik  Parabolic equation  
Decay Rates of the Hyperbolic Equation in an Exterior Domain with Half-Linear and Nonlinear Boundary Dissipations 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2016, 卷号: 29, 期号: 3, 页码: 657-680
Authors:  Liu Yuxiang;  Li Jing;  Yao Pengfei
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
Energy decay  exterior domain  hyperbolic equation  Riemannian geometry method  variable coefficients  
An Adaptive Perfectly Matched Layer Method for Multiple Cavity Scattering Problems 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2016, 卷号: 19, 期号: 2, 页码: 534-558
Authors:  Wu, Xinming;  Zheng, Weiying
Favorite  |  View/Download:29/0  |  Submit date:2018/07/30
Uniaxial perfectly matched layer  multiple cavity scattering  adaptive finite element  a posteriori error estimate  
Long-time behavior for Navier-Stokes flows in a two-dimensional exterior domain 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2016, 卷号: 270, 期号: 3, 页码: 1091-1152
Authors:  Han, Pigong
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
Steady Stokes system  Navier-Stokes flow  Exterior domain  
decayratesofthehyperbolicequationinanexteriordomainwithhalflinearandnonlinearboundarydissipations 期刊论文
journalofsystemsscienceandcomplexity, 2016, 卷号: 29, 期号: 3, 页码: 657
Authors:  Liu Yuxiang;  Li Jing;  Yao Pengfei
Favorite  |  View/Download:24/0  |  Submit date:2020/01/10